# SDR CALA2013082690754

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 64,621 hours, 24,347 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 520
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PR#1 MESSAGE AT DEPARTURE TIME.  REPLACED NR 1 CABIN PRESSURE CONT IAW TO MM & BITE TEST, NO FAULT.
